RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 44, Issue 2  


On the history of the foundation of the Russian Academy of Sciences and about the first articles on probability theory in Russian publications
A. N. Shiryaev
241
Estimates for overshooting an arbitrary boundary by a random walk and their applications
A. A. Borovkov, S. G. Foss
249
Martingale models of stochastic approximation and their convergence
E. Valkeila, A. V. Melnikov
278
On polynomial mixing and convergence rate for stochastic difference and differential equations
A. Yu. Veretennikov
312
On almost sure limit theorems
I. A. Ibragimov, M. A. Lifshits
328
Asymptotic properties of an intensity estimator of an inhomogeneous Poisson process in a combined model
A. G. Kukush, Yu. S. Mishura
351
An equation of the Kolmogorov–Feller type in a factorized probability space
V. P. Maslov, A. M. Chebotarev
373
Maslov idempotent probability calculus. II
P. Del Moral, M. Doisy
384
The traditional pretest estimator
J. R. Magnus
401

Miscellanea
Russian poetry rhythm analysis and probability theory
A. N. Kolmogorov, N. G. Rychkova
419

Short Communications
On the integrability of a maximal square function in ergodic theory
V. F. Gaposhkin
432
Asymptotic properties of sample quantiles constructed from samples with random sizes
V. Yu. Korolev
440
Limit theorems on maximums of Poisson sequences and their applications to queuing theory
A. V. Lebedev
446
On the representation of certain classes of stochastic Ito integrals in the form of pathwise Lebesgue integrals
F. S. Nasyrov
450
On the constant in the definition of subexponential distributions
B. A. Rogozin
455
Asymptotic expansion of the distribution of a homogeneous functional of a strictly stable random vector. II
N. V. Smorodina
458
Some distributional properties of a Brownian motion with a drift and an extension of P. Lévy's theorem
A. S. Cherny, A. N. Shiryaev
466

Reviews and Bibliography
Book review: Vladimir M. Zolotarev “Modern Theory of Summation of Random Variables”
V. M. Kruglov
473
Book review: G. George Yin, Qing Zhang “Continuous-Time Markov Chains and Applications: A Singular Perturbation Approach”
V. A. Vatutin
475
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019